Abstract algebras in which all elements are independent

Edward Marczewski; K. Urbanik

Colloquium Mathematicum (1962)

  • Volume: 9, Issue: 2, page 199-207
  • ISSN: 0010-1354

How to cite

top

Marczewski, Edward, and Urbanik, K.. "Abstract algebras in which all elements are independent." Colloquium Mathematicum 9.2 (1962): 199-207. <http://eudml.org/doc/210911>.

@article{Marczewski1962,
author = {Marczewski, Edward, Urbanik, K.},
journal = {Colloquium Mathematicum},
keywords = {general algebraic structures},
language = {eng},
number = {2},
pages = {199-207},
title = {Abstract algebras in which all elements are independent},
url = {http://eudml.org/doc/210911},
volume = {9},
year = {1962},
}

TY - JOUR
AU - Marczewski, Edward
AU - Urbanik, K.
TI - Abstract algebras in which all elements are independent
JO - Colloquium Mathematicum
PY - 1962
VL - 9
IS - 2
SP - 199
EP - 207
LA - eng
KW - general algebraic structures
UR - http://eudml.org/doc/210911
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.